MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A1602, 6MM L/L STEALTH CLIP 1/4 F 10/BX; CLIP, VASCULAR

APPLIED MEDICAL RESOURCES A1602, 6MM L/L STEALTH CLIP 1/4 F 10/BX; CLIP, VASCULAR
Model Number A1602
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: les clips ne ferment pas /pas de maintien de la prise.Translation: clips do not close / no hold on the clamp.Additional information received from applied medical representative via email on 24-feb-2022: there was no patient injury.3 clips were tried on the patient.The issue was resolved by taking another lot.The clips are available for return.The single-used devices were not reused, they used other clips of the same lot.Type of intervention: change of device.Patient status: no patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit; however, the customer¿s experience of clips unable to close could not be confirmed or replicated.Applied medical has reviewed the details surrounding the event and related product and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
A1602, 6MM L/L STEALTH CLIP 1/4 F 10/BX
Common Device Name
CLIP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13847079
Report Number2027111-2022-00490
Device Sequence Number4590130
Product Code DSS
UDI-Device Identifier00607915115074
UDI-Public(01)00607915115074(17)260518(30)01(10)1418686
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K883909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2026
Device Model NumberA1602
Device Catalogue Number101374001
Device Lot Number1418686
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date03/22/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown